Some Fixed Point Resul Ts For Admissible Geraghty Contraction Type Mappings In Fuzzy Metric Spaces
Author(s):
Abstract:
In this paper, we introduce the notions of fuzzy $\alpha$-Geraghty contraction type mapping and fuzzy $\beta$-$\varphi$-contractive mapping and establish some interesting results on the existence and uniqueness of fixed points for these two types of mappings in the setting of fuzzy metric spaces and non-Archimedean fuzzy metric spaces. The main results of our work generalize and extend some known comparable results in the literature. Furthermore, several illustrative examples are given to support the usability of our obtained results.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:14 Issue:3, 2017
Page:
161
magiran.com/p1707932  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!